# SDR SWIA202265081

- Difficulty date: January 6, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ON PAX DOOR, ON UPPER TORQUE TUBE, CORRODED HARDWARE AFT OF STOP FITTING.   (MARKED)    (C-CHECK RO 3/14/2022)    PAX DOOR, ON UPPER TORQUE TUBE, INSTALLED NEW HARDWARE AFT OF STOP FITTING 2 NEW BOLTS, 2 WASHERS AND 2 NUTS PER THE CRJ 200 AMM 20-21-00-910-801 TORQUE WRENCH TUC5597 CAL DATE 31JULY22
